# SDR R61A201401030025

- Difficulty date: January 3, 2014
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N102HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000157
- Aircraft time: 15,948 hours, 12,519 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT EMERGENCY LIGHT NOT WORKING DURING COCKPIT PREFLIGHT.  FOUND HARNESS TO COCKPIT EMERGENCY LIGHT MISSING.  FOUND HARNESS AND SECURED IAW AMM 33-50-03.  OPS CHECKED GOOD.
